Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 236548, 13 pages
http://dx.doi.org/10.1155/2013/236548
Research Article

The Higher Accuracy Fourth-Order IADE Algorithm

1College of Engineering, Universiti Tenaga Nasional, Jalan Ikram-UNITEN, 43000 Kajang, Selangor, Malaysia
2Ibnu Sina Institute of Fundamental Science Studies, Universiti Teknologi Malaysia, 81310 Skudai, Johor, Malaysia
3Faculty of Information Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 21 May 2013; Accepted 26 July 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 N. Abu Mansor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Noye, Computational Techniques for Differential Equations, vol. 83, Elsevier Science, North-Holland Publishing, Amsterdam, The Netherlands, 1984. View at Zentralblatt MATH · View at MathSciNet
  2. G. W. Recktenwald, “Finite difference approximations to the heat equation,” Mechanical Engineering, vol. 10, pp. 1–27, 2004. View at Google Scholar
  3. P. Lax and B. Wendroff, “Systems of conservation laws,” Communications on Pure and Applied Mathematics, vol. 13, pp. 217–237, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. J. MacKinnon and G. F. Carey, “Analysis of material interface discontinuities and superconvergent fluxes in finite difference theory,” Journal of Computational Physics, vol. 75, no. 1, pp. 151–167, 1988. View at Google Scholar · View at Scopus
  5. R. Hixon and E. Turkel, High Accuracy Compact MacCormack-Type Schemes For Computational Aerocoustics, NASA Centre for Aerospace Information, Lewis Research Centre, 1998.
  6. Y. Lin, Higher-order finite difference methods for solving heat equations [Ph.D. thesis], Southern Illinois University, 2008.
  7. J. Sulaiman, M. K. Hasan, M. Othman M, and S. A. Abdul Karim, “Fourth-order QSMOR iterative method for the solution of one-dimensional parabolic PDE’s,” in Proceedings of the International Conference on Industrial and Applied Mathematics (CIAM '10), pp. 34–39, ITB, Bandung, Indonesia, 2010.
  8. N. Jha, “The application of sixth order accurate parallel quarter sweep alternating group explicit algorithm for nonlinear boundary value problems with singularity,” in Proceedings of the 2nd International Conference on Methods and Models in Computer Science (ICM2CS '10), pp. 76–80, December 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Jin, G. Jin, and J. Li, “A class of high-precision finite difference parallel algorithms for convection equations,” Journal of Convergence Information Technology, vol. 6, no. 1, pp. 79–82, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Fu and E. L. Tan, “Development of split-step FDTD method with higher-order spatial accuracy,” Electronics Letters, vol. 40, no. 20, pp. 1252–1253, 2004. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Mohebbi and M. Dehghan, “High-order compact solution of the one-dimensional heat and advection-diffusion equations,” Applied Mathematical Modelling, vol. 34, no. 10, pp. 3071–3084, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. W. Liao, “An implicit fourth-order compact finite difference scheme for one-dimensional Burgers' equation,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 755–764, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. F. Tian and Y. B. Ge, “A fourth-order compact ADI method for solving two-dimensional unsteady convection-diffusion problems,” Journal of Computational and Applied Mathematics, vol. 198, no. 1, pp. 268–286, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. C. Chun, “Some fourth-order iterative methods for solving nonlinear equations,” Applied Mathematics and Computation, vol. 195, no. 2, pp. 454–459, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Zhu, Z. Yu, and J. Zhao, “A high-order parallel finite difference algorithm,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 365–372, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. Z. Gao and S. Xie, “Fourth-order alternating direction implicit compact finite difference schemes for two-dimensional Schrödinger equations,” Applied Numerical Mathematics, vol. 61, no. 4, pp. 593–614, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. M. S. Sahimi, A. Ahmad, and A. A. Bakar, “The Iterative Alternating Decomposition Explicit (IADE) method to solve the heat conduction equation,” International Journal of Computer Mathematics, vol. 47, pp. 219–229, 1993. View at Google Scholar
  18. G. D. Smith, Numerical Solution of Partial Differential Equations: Finite Difference Methods, Oxford University Press, 2nd edition, 1978. View at MathSciNet
  19. A. R. Mitchell and G. Fairweather, “Improved forms of the alternating direction methods of Douglas, Peaceman, and Rachford for solving parabolic and elliptic equations,” Numerische Mathematik, vol. 6, no. 1, pp. 285–292, 1964. View at Publisher · View at Google Scholar · View at Scopus
  20. B. N. Datta, Numerical Linear Algebra and Applications, Brooks/Cole Publishing, Pacific Grove, Calif, USA, 1995. View at MathSciNet
  21. D. M. Young, Iterative Solution of Large Linear Systems, Academic Press, New York, NY, USA, 1971. View at MathSciNet
  22. V. K. Saulev, Integration of Equations of Parabolic Type by the Method of Nets, Pergamon Press, Oxford, UK, 1964. View at MathSciNet
  23. L. W. Johnson and R. D. Riess, Numerical Analysis, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1982. View at MathSciNet
  24. D. W. Peaceman and H. H. Rachford, Jr., “The numerical solution of parabolic and elliptic differential equations,” Journal of the Society for Industrial and Applied Mathematics, vol. 3, pp. 28–41, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Pathirana, S. Tsegaye, B. Gersonius, and K. Vairavamoorthy, “A simple 2-D inundation model for incorporating flood damage in urban drainage planning,” Hydrology and Earth System Sciences, vol. 15, no. 8, pp. 2747–2761, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. R. Mirzavand, A. Abdipour, G. Moradi, and M. Movahhedi, “Full-wave semiconductor devices simulation using ADI-FDTD method,” Progress in Electromagnetics Research, vol. 11, pp. 191–202, 2010. View at Publisher · View at Google Scholar · View at Scopus